Dimetapp Cold & Flu Rapid Pain Relief + Sinus Tab X 48

SKU:
11003635
See other products by: Dimetapp
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getAggregateRating, 244.2ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned;
Our Price $12.50
Availability: In stock
Accepted payment methods

Dimetapp Cold & Flu Rapid Pain Relief + Sinus Tab X 48

Dimetapp Cold & Flu tablets provide, non-drowsy temporary relief from the symptoms of cold & flu such as headaches, sinus congestion, body aches & pains, blocked nose, sore throat, runny nose.

You can buy Dimetapp Cold & Flu Rapid Pain Relief + Sinus Tab X 48 online in Australia from Pharmacy Online

Adults and children 12 years and over: 1-2 tablets every 4 to 6 hours as necessary. Do not exceed 8 tablets in 24 hours. 

When to stop: Adults after a few days. Children after 48 hours except on medical advice.

Always read the label and follow the directions for use.

Store in a cool dry place.

Contains Paracetamol.

Paracetamol 500mg, Phenylephrine hydrochloride 5mg.

- In children under 12 years - If you are hypersensitive to any of the ingredients - If you have taken paracetamol - If you are taking anti-depressants - If blister foil is broken.

Ask your doctor before use if you: - Have any medical condition or are taking any other medicines or are a chronic alcohol abuser. - Have high blood pressure or heart problems. - Are pregnant or breastfeeding

- If symptoms persist, worsen or new symptoms appear, stop use and see your doctor - Discontinue use and see a doctor at the first sight of a skin reaction or any other sign of hypersensitivity - Phenylephrine may cause sleeplessness in some people - Keep out of reach and sight of children.

  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 6.34ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;